Tradamdol Withdrawal side effects - Fibromyalgia Acti...

Fibromyalgia Action UK
47,953 members59,869 posts

Tradamdol Withdrawal side effects

MR72
MR72

How long do the side effect last when coming of Tramadol?

I was on 100mg MR tablets twice a day for about 2 years.

I switched to 50mg MR four times a day about 6 to 8 weeks ago and now dropped to 3 per day and will review with my Dr in 4 weeks.

I am have really Bad Headaches , Shakes, Mood swings as well as a number of other things. The Dr has said it is going to get much worse as we reduce it further over the coming months. in order to do this safely and they are looking at 4 to 6 months. has anyone else had these experiences when coming off Tramadol and have you go any tips for helping the reduction of the medication

3 Replies
oldestnewest
Hidden
Hidden

Hi MR72, I have never had the pain of coming off tramadol but I have heard it is very hard for some with nasty side effects even when tapering. It may be worth seeing your GP again mentioning this because it is a lot to go through for the next 4-6 months. I am in many ways hoping I never have to come off tramadol as I have heard it’s a horror and I am sorry to read how much you are suffering

See your GP for some help,he should have offered this when changing your tramadol Over,,going downward would have been better,,if you find you struggle with head pain or possible strange feelings then present at A&E they will help you to come down for this.

Hope your doing ok. Coming off Tramadol is extremely hard and sometimes can be overlooked by Doctors as not serious. You need to keep fighting and do not feel as if your failing if you need to take one tablet to keep you going. Withdrawals will make you feel really upset, sick, diarrhoea, restless legs(these are really the worse) I find hot baths or showers to help to calm you down. I have gone through withdrawals quite a few times and it’s so so awful you cant see the light at the end of the tunnel.. but believe me it is there! The worst of the symptoms will be over in 5-7 days.. you will still find it hard to sleep I find 0TC sleep tablets help with that (but don’t take them for a long period) . Hope that helps. Please message me if you need to.

You may also like...